# SDR REXA2018112701147

- Difficulty date: November 12, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION BETWEEN FRAMES 310 THRU 295 AND STGR 26L
 THRU 26R, IN THE FWD E & E BAY.                                      
REMOVED CORRODED DOUBLER AND INSTALLED NEW DOUBLER IAW CRJ 900 SRM 53-
21-01 AND SRM 51-42-06                                                
                            AAR AP-377
